# SDR 2008UALA00285

- Difficulty date: January 15, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 31,799 hours, 12,110 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT 7C INOP.  LOOSE CONNECTOR AT SEAT ROW 7.  RESECURED LOOSE CONNECTOR, LIGHTS OPS NORMAL.
